RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1979, Volume 26, Issue 5, Pages 785–790 (Mi mz8455)  

Conservative coverings of topological spaces by finite subspaces

S. A. Peregudov

M. V. Lomonosov Moscow State University

Full text: PDF file (528 kB)

English version:
Mathematical Notes, 1979, 26:5, 886–888

Bibliographic databases:

UDC: 513.8
Received: 06.05.1977

Citation: S. A. Peregudov, “Conservative coverings of topological spaces by finite subspaces”, Mat. Zametki, 26:5 (1979), 785–790; Math. Notes, 26:5 (1979), 886–888

Citation in format AMSBIB
\Bibitem{Per79}
\by S.~A.~Peregudov
\paper Conservative coverings of topological spaces by finite subspaces
\jour Mat. Zametki
\yr 1979
\vol 26
\issue 5
\pages 785--790
\mathnet{http://mi.mathnet.ru/mz8455}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=555029}
\zmath{https://zbmath.org/?q=an:0436.54016}
\transl
\jour Math. Notes
\yr 1979
\vol 26
\issue 5
\pages 886--888
\crossref{https://doi.org/10.1007/BF01159202}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1979KA25000014}


Linking options:
  • http://mi.mathnet.ru/eng/mz8455
  • http://mi.mathnet.ru/eng/mz/v26/i5/p785

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:118
    Full text:45
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020